MathSciNet Relay Station
MathSciNet bibliographic data
MR745314 58C25 (26A24 46E35)
Bromberg, Shirley An extension theorem in the class $C\sp{1}$. (Spanish) Bol. Soc. Mat. Mexicana (2) 27 (1982), no. 2, 35–44.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement